MAUDE Adverse Event Report: THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 3ML; NEBULIZER (DIRECT PATIENT INTERFACE)

THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 3ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Manufacturing, Packaging or Shipping Problem (2975); Application Program Problem: Medication Error (3198)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Viral Infection (2248)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report from the united states was reported by a 66-year-old female patient who experienced influenza, no muscle in legs, had to use some of the half doses of sodium chloride inhalation solution 0.9% and complained that 85 vials out of 100 vials in the package were only filled halfway and vials have water bubbles.Co-suspect product included brom-pse-dm (brompheniramine maleate, pseudoephedrine hcl, dextromethorphan hydrobromide).On (b)(6)2024, the patient picked up her prescription.On an unspecified date in (b)(6) 2024, the patient initiated the sodium chloride inhalation solution 0.9%, as prescribed, three times a day and up to four additional times as needed for her copd.The patient had been taking sodium chloride inhalation solution 0.9% every 8 to 12 hours as needed for copd/ emphysema for several years.On (b)(6)2024, the patient discovered that 85 out of the 100 vials in the package were only filled halfway, raising concerns about volume inconsistencies.The patient noticed the issue after realizing that the vials were running out quickly and that water bubbles were inside.It was reported that she had been feeling very ill, requiring a visit to her doctor while being on oxygen and experiencing breathing difficulties.At the time of reporting, she had only two full vials remaining and had to use some of the partially filled vials, resulting in reduced doses.The patient stated that she did not return the product as she had already finished it., she stopped using sodium chloride inhalation solution 0.9% on an unspecified date in (b)(6) 2024.On (b)(6)2024, she was hospitalized for influenza and was informed by her doctors that her flu was caused by excessive steroid use (prednisone) and elevated carbon dioxide levels in her body.She reported feeling as though she had no muscle strength in her legs.On (b)(6)2025, she was transferred to a rehabilitation facility and was discharged home on (b)(6)2025.During her hospitalization, the patient was weaned off steroids, and sodium chloride inhalation solution 0.9% was not reinitiated.No additional information was available at the time of reporting.Action taken with sodium chloride inhalation solution 0.9% was drug withdrawn.The outcome of events influenza and no muscle in my legs was unknown.The outcome of the events had to use some of the half doses, 85 vials out of 100 vials in the package are only filled halfway and vials have water bubbles was not applicable.

Brand Name
SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 3ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
THE RITEDOSE CORPORATION
1 technology circle
columbia SC 29203
Manufacturer (Section G)
THE RITEDOSE CORPORATION
1 technology circle
colombia SC 29203
Manufacturer Contact
arianne lindsey
1 technology circle
colombia,, SC 29203
8039354114
MDR Report Key21686181
Report Number3001237796-2024-00138
Device Sequence Number15773409
Product Code CAF
UDI-Device Identifier00376204300032
UDI-Public00376204300032
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL [SALBUTAMOL].; BREZTRI AEROSPHERE.; FLUTICASONE.; OXYGEN.; PREDNISONE.; SYMBICORT TURBUHALER.; TRELEGY.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale